# SDR YENA2025102301053

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 07924
- Aircraft time: 32,902 hours, 6,510 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1189, JFK-SAN. "MILD PERSISTENT ODOR NOTED, IN CABIN DURING FINAL APPROACH. APPARENT SOURCE WAS AIR CONDITIONING SYSTEM. ODOR PERSISTENT THROUGHOUT CABIIN. ODOR SIMILAR TO DIRTY SOCKS ODOR DISSIPATED AFTER LANDING; PERFORMED IDLE AND HIGH POWER ENG RUN. COULD NOT DUPLICATE ODOR. COMPLIED WITH INFORMATION NOTICE 2017-1015. SECTION A ISOLATED FAULT TO TYPE 10 (MUSTY) PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D. AC OF FOR SERVICE. MCC NOTIFIED."
